# SDR SIMA201912065001

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 38,422 hours, 32,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 11448
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERIOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY AND CHARGER, OPC GOOD, IAW EMB AMM 33-50-04. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 77460
